I have got the mirena put in over 4mnths ago but now i am geting cramps but only on my left side of my stomach and its hard in that area i am also on the normin pill 2 help control my bleeding could i be pregnant by any chance or is it side just affects


It sounds to me that your IUD

It sounds to me that your IUD has been causing problems from the start, especially if your doctor had to give you birth control pills (Normin/Brevinor) to control heavy bleeding. I'm guessing you have a Copper T (Paragard) IUD? This type of IUD is known to cause heavy bleeding.

However, if you having new pain, then this could be a potentially serious problem. This pain could be caused by a threatened or partial IUD expulsion, dislodgment,
infection, or even a pregnancy. Any of these can be serious, thus you should contact your ob/gyn without delay.

Please write again after your trip to the doctor to let us know how you are.

Best,
Dr. Williams

Monnica Williams, Ph.D.
Sex Education Advisor. www.MonnicaWilliams.com.

STD Facts and Photos: www.STDsInColor.com.
Free Pregnancy Testing Centers: 800-395-HELP.

this pain is a kind of side

this pain is a kind of side effect which women generaly experience.your doctor has adiviced you to take birth control pill after an iud.that is bit strange but nothing to panic about.in case you feel something new at once consult your doctor.

Hi

Hi

 
disclaimer

The information provided on Contracept.org is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her health professional. This information is solely for informational purposes and does not constitute the practice of medicine. We encourage all visitors to see a licensed physician or nutritionist if they have any concerns regarding health issues related to diet, personal image and any other topics discussed on this site. Neither the owners or employees of Contracept.org nor the author(s) of site content take responsibility for any possible consequences from any treatment, procedure, exercise, dietary modification, action or application of medication which results from reading this site. Always speak with your primary health care provider before engaging in any form of self treatment. Please see our Legal Statement for further information.